Nurofen 200mg Caplets 16 Caplets

£2.77

Targeted pain relief

SKU: 5000167056488 Categories: , , , , ,

Ibuprofen

For rapid relief from:
Migraine-headache, backache, period pain, dental pain, neuralgia, rheumatic pain, muscular pain, cold and flu symptoms, feverishness

Targeted pain relief

Ingredients

Each Caplet contains: Ibuprofen 200mg and about 12.7mg of Sodium, Also contains Sucrose, See leaflet for full list

Storage

Do not store above 25 C. Store in the original pack

Preperation and Usage

Dosage:
For oral administration and short-term use only.
Adults and children aged 12 years: Swallow 1 or 2 caplets with water, up to three times a day as required.
Leave at least 4 hours between doses.
Do not exceed 6 caplets in 24 hours.
If symptoms persist or worsen, if new symptoms occur, or if the product is required for more than 10 days, consult a doctor.

Safety Warnings

Do not take if you:
Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
Are allergic to ibuprofen, to any of the ingredient, or to aspirin or other painkillers
Are taking other NSAID pain killers or aspirin with a daily dose above 75mg

Speak to a pharmacist/doctor before taking if you:
Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems
Are a smoker
Are pregnant

Do not give to children under 12 years.

Warning: Do not exceed the stated dose.

Read the enclosed leaflet carefully before use.

Keep all medicines out of the reach and sight of children.

Lower Age Limit

Advisory 12 Years

Net Content

16 x Caplets

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

Product information for Nurofen 200mg Caplets 16 Caplets

Used for the rapid relief from:
Migraine-headache, backache, period pain, dental pain, neuralgia, rheumatic pain, muscular pain, cold and flu symptoms, feverishness.

Contains Ibuprofen.

Targeted pain relief.

Ingredients

Each Caplet contains: Ibuprofen 200mg and about 12.7mg of Sodium, Also contains Sucrose, See leaflet for full list

Storage

Do not store above 25 C. Store in the original pack.

Preparation and Usage

Dosage:
For oral administration and short-term use only.
Adults and children aged 12 years: Swallow 1 or 2 caplets with water, up to three times a day as required.
Leave at least 4 hours between doses.
Do not exceed 6 caplets in 24 hours.
If symptoms persist or worsen, if new symptoms occur, or if the product is required for more than 10 days, consult a doctor.

Safety Warnings

Do not take if you:
Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
Are allergic to ibuprofen, to any of the ingredient, or to aspirin or other painkillers
Are taking other NSAID pain killers or aspirin with a daily dose above 75mg

Speak to a pharmacist/doctor before taking if you:
Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems
Are a smoker
Are pregnant

Do not give to children under 12 years.

Warning: Do not exceed the stated dose.

Read the enclosed leaflet carefully before use.

Keep all medicines out of the reach and sight of children.

Lower Age Limit

Advisory 12 Years

Net Content

16 x Caplets

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

Reviews


There are no reviews yet.

Be the first to review “Nurofen 200mg Caplets 16 Caplets”


Error: Cannot reach twitter servers or incorrect username